# SDR JJBA20160816011

- Difficulty date: August 16, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 26,901 hours, 16,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT SIGN AT 18 IS NOT ILLUMINATING.  SECURED WIRES AS REQUIRED. NO FURTHER DEFECTS NOTED.
